Alert archive / Florida / Freeze Warnings in 2006
Freeze Warning 3, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Jan 14, 2006, 1:38 PM EST for Lake County, Volusia County, Florida. It took effect at Jan 14, 2006, 7:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2006, 1:38 PM EST (18:38 UTC)
- In effect from
- Jan 14, 2006, 7:00 PM EST
- Expired
- Jan 15, 2006, 3:14 AM EST
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 117 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -222 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMLB 141838 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 138 PM EST SAT JAN 14 2006 ...FREEZING TEMPERATURES EXPECTED LATE TONIGHT IN NORTHERN LAKE AND INTERIOR VOLUSIA COUNTIES... ...STRONG WINDS CONTINUE THIS AFTERNOON... FLZ041-044-150000- /O.UPG.KMLB.FZ.A.0003.060115T0800Z-060115T1300Z/ /O.NEW.KMLB.FZ.W.0003.060115T0800Z-060115T1300Z/ /O.CON.KMLB.WI.Y.0001.000000T0000Z-060115T0000Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG 138 PM EST SAT JAN 14 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. STRONG NORTHWEST WINDS HAVE ARRIVED BEHIND A COLD FRONT WHICH PUSHED THROUGH EAST CENTRAL FLORIDA EARLY THIS MORNING. SUSTAINED WINDS OF 25 TO 30 MPH WILL FREQUENTLY GUST UP INTO THE 30S AND LOWER 40S THROUGH THE LATE AFTERNOON. WINDS THIS EVENING WILL GUST TO AROUND 25 MPH THROUGH 9 PM...THEN SLOWLY DECREASE TO AROUND 10 MPH NEAR DAYBREAK SUNDAY. THE STRONG NORTHWEST WINDS HAVE USHERED IN MUCH COLDER AIR. THIS IS EXPECTED TO PRODUCE FREEZING TEMPERATURES...WITH TEMPERATURES DROPPING TO BETWEEN 30 AND 32 DEGREES FOR A FEW HOURS BEFORE SUNRISE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ FLZ045>047-053-054-058-059-064-141-144-147-150000- /O.CON.KMLB.WI.Y.0001.000000T0000Z-060115T0000Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...DAYTONA BEACH...CLERMONT...TITUSVILLE 138 PM EST SAT JAN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. STRONG NORTHWEST WINDS HAVE ARRIVED BEHIND A COLD FRONT WHICH PUSHED THROUGH EAST CENTRAL FLORIDA EARLIER THIS MORNING. SUSTAINED WINDS OF 25 TO 30 MPH WILL FREQUENTLY GUST UP INTO THE 30S AND LOWER 40S THROUGH THE LATE AFTERNOON. WINDS THIS EVENING WILL GUST TO NEAR 25 MPH THROUGH AROUND 9 PM...THEN SLOWLY DECREASE TO AROUND 10 MPH NEAR DAYBREAK SUNDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GLITTO/SPRATT
3 follow-up statements
000 WWUS72 KMLB 142358 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 658 PM EST SAT JAN 14 2006 ...FREEZING TEMPERATURES EXPECTED LATE TONIGHT IN NORTHERN LAKE AND INTERIOR VOLUSIA COUNTIES... ...STRONG WINDS CONTINUE THIS AFTERNOON... FLZ041-044-150800- /O.EXP.KMLB.WI.Y.0001.000000T0000Z-060115T0000Z/ /O.EXT.KMLB.FZ.W.0003.060115T0000Z-060115T1300Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG 658 PM EST SAT JAN 14 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... ...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM EST SUNDAY... THE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. THE FREEZE WARNING IS NOW IN EFFECT UNTIL 8 AM EST SUNDAY. |THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT THROUGH 800 AM SUNDAY. STRONG NORTHWEST WINDS WILL ALLOW COLD AIR TO PUSH DOWN THE PENINSULA OVERNIGHT. THE COLD AIR IS EXPECTED TO PRODUCE FREEZING TEMPERATURES...WITH TEMPERATURES DROPPING TO BETWEEN 30 AND 32 DEGREES FOR A FEW HOURS BEFORE SUNRISE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ FLZ045>047-053-054-058-059-064-141-144-147-150100- /O.EXP.KMLB.WI.Y.0001.000000T0000Z-060115T0000Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...DAYTONA BEACH...CLERMONT...TITUSVILLE 658 PM EST SAT JAN 14 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. $$
000 WWUS72 KMLB 150004 CCA NPWMLB URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MELBOURNE FL 658 PM EST SAT JAN 14 2006 ...FREEZING TEMPERATURES EXPECTED LATE TONIGHT IN NORTHERN LAKE AND INTERIOR VOLUSIA COUNTIES... FLZ041-044-150800- /O.EXP.KMLB.WI.Y.0001.000000T0000Z-060115T0000Z/ /O.EXT.KMLB.FZ.W.0003.060115T0000Z-060115T1300Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG 658 PM EST SAT JAN 14 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... ...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM EST SUNDAY... THE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. THE FREEZE WARNING IS NOW IN EFFECT UNTIL 8 AM EST SUNDAY. |THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT THROUGH 800 AM SUNDAY. STRONG NORTHWEST WINDS WILL ALLOW COLD AIR TO PUSH DOWN THE PENINSULA OVERNIGHT. THE COLD AIR IS EXPECTED TO PRODUCE FREEZING TEMPERATURES...WITH TEMPERATURES DROPPING TO BETWEEN 30 AND 32 DEGREES FOR A FEW HOURS BEFORE SUNRISE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ FLZ045>047-053-054-058-059-064-141-144-147-150100- /O.EXP.KMLB.WI.Y.0001.000000T0000Z-060115T0000Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...DAYTONA BEACH...CLERMONT...TITUSVILLE 658 PM EST SAT JAN 14 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. $$
000 WWUS72 KMLB 150814 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 314 AM EST SUN JAN 15 2006 FLZ041-044-150915- /O.CAN.KMLB.FZ.W.0003.000000T0000Z-060115T1300Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG 314 AM EST SUN JAN 15 2006 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FREEZE WARNING FOR NORTHERN LAKE AND INTERIOR VOLUSIA COUNTIES. TEMPERATURES HAVE BEEN A LITTLE SLOWER TO FALL THAN ORIGINALLY FORECAST. WITH READINGS CURRENTLY AROUND 40 DEGREES ACROSS THE WARNED AREA AND ONLY 3 TO 4 HOURS BEFORE SUNRISE...TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING THIS MORNING. $$ CRISTALDI
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Jan 14, 10:25 AM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Jan 14, 10:25 AM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1025 AM EST SAT JAN 14 2006 .DISCUSSION...MID LEVEL TROUGH AXIS CURRENTLY APPROACHING EAST COAST WITH STRONG NVA POISED TO DOMINATE REMAINDER OF DAY. STRONG SUPPRESSION WILL REINTENSIFY TURBULENT BOUNDARY LAYER MIXING...BRINGING AN END TO THE BRIEF PERIOD OF SOMEWHAT DIMINISHED SURFACE WINDS. WITH NASA 915 MHZ PROFILER INDICATING 30 KT WINDS WITHIN BOUNDARY LAYER AND 50 KT AT 3500 FT...ANTICIPATE FREQUENT GUSTS OF 30 TO 35 MPH WITH OCCASIONAL GUSTS NEAR 40 MPH. AREAS OF STRATO-CU WORKING ONSHORE FROM THE GULF AND ROTATING DOWN FROM NE PENINSULA SHOULD GRADUALLY DIMINISH AS DRIER AIR WORKS DOWNWARD. CURRENT FORECAST IN GREAT SHAPE WITH EMPHASIS UPON WINDS AND COOL-DOWN...WITH MAXS SLOWLY STRUGGLING TO UPPER 50S NORTH AND MID 60S SOUTH. PLAN TO ISSUE WIND CHILL ADVISORY FOR ENTIRE AREA FOR TONIGHT BY EARLY AFTERNOON. WILL ALSO ASSESS NEED FOR UPGRADING FREEZE WATCH OVER THE NORTH. && .MARINE...CURRENT WARNING SETUP...SMALL CRAFT ADVISORY FLAGLER BEACH TO JUPITER INLET OUT TO 60NM AND A GALE WARNING FROM 20NM TO 60NM OFFSHORE. BUOY 009 HAS BEEN RECORDING WNW WINDS AROUND 30 KNOTS WITH GUSTS BETWEEN 35 AND 40 KNOTS SINCE 06Z/1AM. SEAS QUICKLY BUILT FROM 4.5 FT AT 06Z TO 8 FT OR MORE BY 12Z/7AM. NORTHWEST GRADIENT OVER THE AREA WILL REMAIN VERY STRONG AS HIGH PRESSURE BUILDING ACROSS THE GULF OF MEXICO INTERACTS WITH THE DEEP LOW PRESSURE SYSTEM LIFTING SLOWLY NORTHEAST OVER THE MID ATLANTIC REGION. SMALL CRAFT ADVISORY FOR THE COASTAL WATERS AND A GALE WARNING FROM 20 TO 60NM REMAINS IN EFFECT. OPEN AND WEST FACING AREAS OF THE INDIAN RIVER LAGOON WILL CONTINUE TO BE VERY CHOPPY TO ROUGH. && .AVIATION...AREAS OF 3.5-4.0KFT CEILINGS ADVECTING TOWARD CWA FROM WEST AND NORTH SHOULD LESSEN UPON APPROACH TO EAST CENTRAL FLORIDA AS DOWNWARD MIXING OF DRIER AIR INTENSIFIES REMAINDER OF THE DAY. EXPECT VFR CONDITIONS TO DOMINATE...WITH W/NW WIND GUSTS OF 30-35 KT. WINDS WILL DIMINISH SOME AFTER SUNSET...BUT STILL WILL REMAIN GUSTY. && .FIRE WEATHER...MID 30 DEGREE DEWPOINTS PREVALENT ACROSS CENTRAL/NORTHERN CWA WITH LOWER 40S AND FALLING ACROSS THE SOUTH. UPPER 20 / LOWER 30 DEWPOINTS NOTED UPSTREAM. IN ADDITION...STRONG SUPPRESSION IN WAKE OF MID LEVEL TROUGH PASSAGE REMAINDER OF THE DAY SHOULD MIX DOWNWARD DRIER AIR AND DEWPOINTS TO FALL TO THE MID 20S FAR NORTH OF LOW/MID 30S FAR SOUTH. RESULTANT MIN RH VALUES LIKELY TO REACH 35-40...PERHAPS A LITTLE LOWER...WITH STRONG AND GUSTY WINDS AND HIGH DISPERSION VALUES. RED FLAG WARNING PRUDENTLY ISSUED EARLIER AND CONCERN WILL REMAIN HIGH FOR WILDFIRE SPREADS THROUGH EARLY EVENING. LIKELIHOOD OF LONG DURATION CRITICAL RHS INCREASING FOR SUNDAY AS WELL AND EXPECT TO UPGRADE WATCH TO WARNING LATER TODAY. && .MLB WATCHES/WARNINGS/ADVISORIES... .WIND ADVISORY ALL COUNTIES UNTIL 7 PM. .RED FLAG WARNING ALL COUNTIES 1 PM TO 7 PM. .FREEZE WATCH NORTHERN LAKE/INTERIOR VOLUSIA COUNTIES LATE TONIGHT. .SMALL CRAFT ADVISORY FLAGLER BEACH TO JUPITER INLET OUT TO 20NM THRU 1PM SUNDAY. .GALE WARNING FLAGLER BEACH TO JUPITER INLET 20NM TO 60NM OFFSHORE. THRU 7AM SUNDAY. .SMALL CRAFT ADVISORY FLAGLER BEACH TO JUPITER INLET 20 TO 60NM OFFSHORE 7AM TO 7PM SUNDAY. .FIRE WEATHER WATCH SUNDAY ALL COUNTIES 11 AM TO 6 PM. && SHORT TERM...SPRATT/GLITTO LONG TERM....WIMMER
Hazardous weather outlook, Jan 14, 5:39 AM EST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 539 AM EST SAT JAN 14 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 142200- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA COUNTY-NORTHERN LAKE-ORANGE-SEMINOLE- SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- 539 AM EST SAT JAN 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT... ...HIGH WIND IMPACT... STRONG NORTHWEST WINDS OF 25 MPH WILL GUST WELL UP INTO THE 30S DURING THE MORNING AND AFTERNOON. A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF EAST CENTRAL FLORIDA. THESE STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY ON CAUSEWAYS...AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING TODAY. BOATING ON AREA LAKES WILL ALSO BE POTENTIALLY VERY HAZARDOUS. ...EXCESSIVE COLD IMPACT... THE STRONG NORTHWEST WINDS WILL SUBSIDE SOME AFTER SUNSET...BUT WILL REMAIN 10 TO 15 MPH OR A LITTLE HIGHER MUCH OF THE NIGHT... CONTINUING TO USHER IN MUCH COLDER AIR INTO EAST CENTRAL FLORIDA. THIS MAY RESULT IN TEMPERATURES DROPPING TO BETWEEN 30 AND 32 DEGREES FOR A FEW HOURS BEFORE SUNRISE ACROSS NORTHERN LAKE AND INTERIOR VOLUSIA COUNTIES. A FREEZE WATCH HAS BEEN ISSUED FOR THIS AREA LATE TONIGHT. WIND CHILLS IN THE 20S WILL ALSO BE POSSIBLE ACROSS MUCH OF THE REGION LATE TONIGHT...EXCEPT PERHAPS NEAR LAKE OKEECHOBEE AND THE SOUTHEAST TREASURE COAST...WHERE READINGS MAY STAY UP IN THE 30S. A WIND CHILL ADVISORY MAY ALSO BE REQUIRED SATURDAY NIGHT FOR MOST OF THE AREA. ...RIP CURRENT IMPACT... THERE REMAINS A MODERATE THREAT FOR RIP CURRENTS DUE TO A LINGERING LONG PERIOD SWELL COUPLED WITH THE ONGOING HIGH ASTRONOMICAL TIDE DUE TO THE CURRENT FULL MOON PHASE. IF YOU PLAN TO BRAVE THE STRONG WINDS TODAY AND HEAD TO THE BEACH...CHECK WITH YOUR LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION...AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT WITHIN 20 NAUTICAL MILES OF THE COAST FOR GUSTY WINDS OF 25 TO 30 KNOTS. BEYOND 20 MILES... SUSTAINED WINDS OF GALE FORCE ARE EXPECTED...WITH GUSTS OCCASIONALLY ABOVE 40 KNOTS. SEAS WILL BUILD TO BETWEEN 11 AND 14 FEET WELL OFFSHORE TODAY. ...FIRE WEATHER IMPACT... THE COMBINATION OF LOW HUMIDITY AND STRONG NORTHWEST WINDS WILL CREATE A VERY HIGH DANGER OF FIRE SPREAD TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... WINDS AND SEAS ARE EXPECTED TO REMAIN HAZARDOUS TO BOATERS INTO SUNDAY...ESPECIALLY WELL OFFSHORE EARLY IN THE DAY. ALTHOUGH LIGHTER WINDS ARE EXPECTED ON SUNDAY...LOW RELATIVE HUMIDITY DURATIONS DURING THE AFTERNOON WILL ONCE AGAIN LEAD TO A FIRE WEATHER DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 4:10 AM EST | Freeze Watch | MLB | Lake, Volusia | 23 hr |
| Jan 14, 4:18 AM EST | Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 15 hr |
| Jan 14, 2:05 PM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 18 hr |
Nearby
Freeze Warnings in Florida, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.